# SDR SWIA202512121025

- Difficulty date: October 25, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY LEFT FLOOR POST AT LBL12 AND FS280.00 THERE IS SIGNS OF CORROSION WHERE THE POST CONNECTS TO FRAME 280.  PERFORMED REPAIR AT LT FLOOR POST AT LBL 12 AND FS280.00 IAW SRM 53-00-00, 53-11-43, 51-42-06, 51-42-21, 51-42-10, 51-24-21, 51-40-11, 51-21-11, 51-25-06, 51-42-13, 51-25-16, AMM 20-70-00, AND REO 670-53-11-896, REV-.
